# SDR ASOA20130426032

- Difficulty date: April 26, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 26,080 hours, 20,101 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A FUEL LEAK FROM RT WING AFTER TAKEOFF.  FUEL QTY DROPPED 300LBS AND THEN FUEL LEAK STOPPED.  MX INSPECTED AN REPLACED THE RT WING FLAP VALVE. OPS CHECKS WERE GOOD.
